# SDR SWAA2015013036232

- Difficulty date: January 12, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 59,574 hours, 47,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C28060
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT BULLNOSE LENS LOOSE AT ROW 6.  R & R LIGHT ASSEMBLY IAW AMM.
